# SDR GR4D20170821011

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N425QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4010
- Aircraft time: 8,980 hours, 4,415 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: 1159W407018
- Part serial: 1551R
- Condition: Corroded
- Location: Rt Wing
- Part time: 8,980 hours, 4,415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINGLET HAS THREE PITTED VERTICAL  BORES, NR 12, 13, AND 16. REQUIRES OVERSIZE REPAIR.
